Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The relation of the principles of logic to the foundations of geometry


Author: Josiah Royce
Journal: Trans. Amer. Math. Soc. 6 (1905), 353-415
MSC: Primary 51A05
MathSciNet review: 1500718
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51A05

Retrieve articles in all journals with MSC: 51A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1905-1500718-9
PII: S 0002-9947(1905)1500718-9
Article copyright: © Copyright 1905 American Mathematical Society